# SDR CALA2013073090079

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,860 hours, 7,013 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TESTING AFT CARGO DOOR,  AFTER LIFT ACTUATOR REPLACEMENT, HEARD AUDIBLE SQUEAL IN THE DOWN POSITION.
